MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE FLOPPY II GUIDE WIRE

AV-TEMECULA-CT ACS HI-TORQUE FLOPPY II GUIDE WIRE
Catalog Number 22299MS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.The investigation was unable to determine a conclusive cause for the separation.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous obtuse marginal (om) artery.A ht floppy es guide wire was used during a procedure where an intervention was successfully performed.At the end of the procedure when the devices were removed from the anatomy, it was noted that the tip of the guide wire had separated and remained in the om.There was no reported resistance advancing or removing the guide wire.Attempts were made to remove the tip with a snare device but it could not be removed and remains in the om.The procedure was completed at this time without additional treatment.There was a clinically significant delay in the procedure due to the attempts to remove the tip.No additional information was provided.

Brand Name
ACS HI-TORQUE FLOPPY II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6035322
Report Number2024168-2016-07024
Device Sequence Number902804
Product Code DQX
UDI-Device Identifier08717648079696
UDI-Public(01)08717648079696(17)180731(10)6082261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number22299MS
Device Lot Number6082261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;